Author: Ying J.Q. Xu L. Lin Z.
Publisher: Academic Press
ISSN: 0747-7171
Source: Journal of Symbolic Computation, Vol.27, Iss.5, 1999-05, pp. : 479-499
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Curves of Genus 2 with
By Shaska T.
Journal of Symbolic Computation, Vol. 31, Iss. 5, 2001-05 ,pp. :
Journal of Symbolic Computation, Vol. 28, Iss. 1, 1999-07 ,pp. :
Explicit Comparison Theorems for
By Castro-Jiménez F.J. Ucha-Enríquez J.M.
Journal of Symbolic Computation, Vol. 32, Iss. 6, 2001-12 ,pp. :